| Model Number |
33310UM |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Our evaluation found the jaw was broken off, the shaft was bent, and there is corrosion on the tip in the broken area.The tenaculum insert was shipped to the customer on 9/14/2012.
Event or Problem Description
Allegedly, the instrument had broke off inside the patient's abdomen during a procedure.They were able to retrieve the pieces and it was reported there was no harm to the patient.